Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: A. Zygmund
Title: Trigonometric series
Additional book information: 2d. ed., vols. I and II, Cambridge University Press, New York, 1959, 12 + 383 pp. and 7 + 354, $15.00 each or $27.50 set

Review Information:

Reviewer: R. Salem
Journal: Bull. Amer. Math. Soc. 37 (2000), 96
DOI: http://dx.doi.org/10.1090/S0273-0979-99-00826-5
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 66 (1960), 6–12
Review copyright: © Copyright 1999 American Mathematical Society